# SDR DALA2019091405351

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 63,911 hours, 29,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME #20, HOLE #26 HAS CRACK INDICATION, MODIFIED FRAME PER ERA 580171-14AD REV ORIG SECT 1 AND ERA 581191-14AD REV ORIG SEC 1. COMPLIED WITH PRI 580171-14 REV A PRI REV 0 AND REV 1 AND PRI 581191-14AD PRI REV 0 AND REV 1.
